# SDR REXA2022093002157

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312121U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L IS CORRODED BETWEEN F.S.295 AND F.S.310	REMOVED AND REPLACED STRINGER 25L BETWEEN F.S.295 AND F.S.310
